×

zbMATH — the first resource for mathematics

On solvable number fields. (English) Zbl 0447.12008

MSC:
11R32 Galois theory
11R34 Galois cohomology
12G05 Galois cohomology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bauer, M.: Zur Theorie der algebraischen Zahlkörper. Math. Ann.77, 353-356 (1916) · JFM 46.0249.02
[2] Hoechsmann, K.: Zum Einbettungsproblem. J. reine u. angew. Math.229, 81-106 (1968) · Zbl 0185.11202
[3] Ikeda, M.: Zur Existenz eigentlicher galoisscher Körper beim Einbettungsproblem. Hamb. Abh.24, 126-131 (1960) · Zbl 0095.02901
[4] Ishanov, V.V.: The imbedding problem with given localizations. Izv. Akad. Nauk. SSSR. Ser. Math.39, (1975) (russisch)
[5] Ishanov, V.V.: On the semidirect imbedding problem with nilpotent kernel. Izv. Akad. Nauk. SSSR.40, (1976) (russisch)
[6] Jakovlev, A.V.: The Galois group of the algebraic closure of a local field. Izv. Akad. Nauk. SSSR.32, (1968) (russisch)
[7] Neukirch, J.: Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen. J. reine angew. Math.259, 1-47 (1973) · Zbl 0263.12006
[8] Neukirch, J.: Über das Einbettungsproblem der algebraischen Zahlentheorie. Inv. Math.21, 59-116 (1973) · Zbl 0267.12005
[9] Neukirch, J.: Zur Theorie der nilpotenten algebraischen Zahlkörper. Math. Ann.219, 65-83 (1976) · Zbl 0317.12005
[10] Neumann, O.: Einige Klassen von endlichen Galois-Moduln mit Hasse-Prinzip. Math. Nachr.72, 306-320 (1976) · Zbl 0335.12023
[11] Neumann, O.: Über das Einbettungsproblem für globale Körper bei begrenzter Verzweigung. Math. Nachr.71, 147-152 (1976) · Zbl 0321.12016
[12] ?afarevi?, I.R.: On the construction of fields with a given galois group of orderl a . Izv. Akad. Nauk. SSSR. Ser. Math.18, 216-296 (1954), AMS Translation, Ser. 2,4, 107-142 (1956)
[13] ?afarevi?, I.R.: On the problem of imbedding fields. Jzv. Akad. Nauk. SSSR. Ser. Math.18, 389-418 (1954); AMS Translation, Ser. 2,4, 151-183 (1956) · Zbl 0057.03303
[14] ?afarevi?, I.R.: Construction of fields of algebraic numbers with given solvable galois group. Izv. Akad. Nauk. SSSR. Ser. Math.18, 525-578 (1954); AMS Translation, Ser. 2,4, 185-237 (1956) · Zbl 0057.27401
[15] ?afarevi?, I.R.: The imbedding problem for splitting extensions. Dokl. Akad. Nauk. SSSR.120, 1217-1219 (1958) (russisch) · Zbl 0085.02602
[16] Scholz, A.: Über die Bildung algebraischer Zahlkörper mit auflösbarer galoisscher Gruppe. Math. Z.30, 332-356 (1929) · JFM 55.0089.03
[17] Scholz, A.: Konstruktion algebraischer Zahlkörper mit beliebiger Gruppe von Primzahlpotenzordnung. Math. Z.42, 161-188 (1936) · Zbl 0016.00602
[18] Serre, J.P.: Cohomologie Galoisienne. Lecture Notes in Mathematics5, Berlin-Göttingen-Heidelberg: Springer 1964
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.